RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 5(383), Pages 191–192 (Mi umn9225)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Prime radicals of lattice-ordered Lie algebras

Yu. V. Kochetova

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm9225

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:5, 970–972

Bibliographic databases:

MSC: Primary 06F25; Secondary 17B05
Presented: A. V. Mikhalev
Accepted: 20.06.2008

Citation: Yu. V. Kochetova, “Prime radicals of lattice-ordered Lie algebras”, Uspekhi Mat. Nauk, 63:5(383) (2008), 191–192; Russian Math. Surveys, 63:5 (2008), 970–972

Citation in format AMSBIB
\Bibitem{Koc08}
\by Yu.~V.~Kochetova
\paper Prime radicals of lattice-ordered Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 5(383)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9225}
\crossref{https://doi.org/10.4213/rm9225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484037}
\zmath{https://zbmath.org/?q=an:1184.06009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..970K}
\elib{http://elibrary.ru/item.asp?id=20425155}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 5
\pages 970--972
\crossref{https://doi.org/10.1070/RM2008v063n05ABEH004567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264244400007}
\elib{http://elibrary.ru/item.asp?id=13578504}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649108564}


Linking options:
  • http://mi.mathnet.ru/eng/umn9225
  • https://doi.org/10.4213/rm9225
  • http://mi.mathnet.ru/eng/umn/v63/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. V. Kochetova, “Prime and semiprime lattice ordered Lie algebras”, J. Math. Sci., 164:2 (2010), 245–249  mathnet  crossref  mathscinet  elib
    2. J. V. Kochetova, “On the lower weakly solvable $l$-radical of lattice ordered Lie algebras”, J. Math. Sci., 166:5 (2010), 661–669  mathnet  crossref  mathscinet  elib  elib
    3. V. N. Bibaeva, E. E. Shirshova, “On linear $\mathcal K$-ordered rings”, J. Math. Sci., 191:5 (2013), 605–612  mathnet  crossref
    4. J. V. Kochetova, “On $l$-prime radicals of lattice ordered algebras”, J. Math. Sci., 193:4 (2013), 516–525  mathnet  crossref
    5. J. V. Kochetova, E. E. Shirshova, “Prime radicals of lattice $\mathcal K$-ordered algebras”, J. Math. Sci., 201:4 (2014), 465–518  mathnet  crossref  mathscinet
    6. Yu. V. Kochetova, “Pervichnyi radikal $\mathcal{K}$-uporyadochennykh algebr kak radikal v smysle Kurosha”, Chebyshevskii sb., 14:3 (2013), 65–74  mathnet
    7. J. V. Kochetova, “Radical properties of lattice $\mathcal{K}$-ordered algebras”, J. Math. Sci., 230:3 (2018), 411–413  mathnet  crossref  mathscinet
    8. E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, J. Math. Sci., 233:5 (2018), 755–765  mathnet  crossref
    9. E. E. Shirshova, “O chastichno uporyadochennykh algebrakh nad polyami”, Fundament. i prikl. matem., 21:4 (2016), 249–263  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:55
    References:24
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019